# SDR GLBA2017081800678

- Difficulty date: August 15, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 40,127 hours, 49,828 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE AIRCRAFT SIDE OF THE AIRSTAIR DOOR HINGE HAD AFT RIVETS WHICH WERE LOOSE. REMOVED AND REPLACED LOOSE RIVETS REF SRM 51-40-03.
